# SDR CALA2013093091588

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,132 hours, 20,537 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD FIREX BOTTLE PRESSURE SWITCH CONNECTOR 6WE2A HAS TWO EACH BROKEN WIRES  PIN 2 WIRE 2621-0002 & PIN 3 WIRE 2621-0074, FROM BASE WRITE-UP E7560E.  REPLACED WIRE 2621-0002-C F20 & WIRE 2621-0074-CF22 IAW AWM 26-21-03, ESPM 20-44-16 & ESPM 20-32-22.  CHECKED CONTINUITY & FWD BOTTLE PRESSURE SWITCH 6WE2, IAW WU E7560E.
